# SDR CA140417002

- Difficulty date: April 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Condition: Cracked
- Location: Right
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, RT WINDSHIELD CRACKED.  FLIGHT ABORTED.  RETURN AND LANDING AT ORIGIN AIRPORT.  MAINTENANCE REPLACED THE WINDSHIELD.
